# SDR CALA2024110701058

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 58,148 hours, 17,012 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FWD R OVERWING EMERGENCY EXIT HATCH REF AMM 52-22-01-902-001. REINSTALLED FWD R OVERWING EMERGENCY EXIT HATCH REF AMM 52-22-01-402-074. PENDING INSPECTION BUYBACK ACCOMPLISHED RII INSP OF RH FWD OVERWING EMERGENCY EXIT HATCH INSTALLATION REF AMM 52-22-01-402-074
